s'authentifier
version française rss feed
HAL : hal-00176409, version 1

Fiche détaillée  Récupérer au format
Letters in Mathematical Physics 44, 3 (1998) 201-214
Universal Solutions of Quantum Dynamical Yang-Baxter Equations
D. Arnaudon1, E. Buffenoir2, 3, E. Ragoucy1, Ph. Roche2, 3
(01/05/1998)

We construct a universal trigonometric solution of the Gervais-Neveu-Felder equation in the case of finite dimensional simple Lie algebras and finite dimensional contragredient simple Lie superalgebras.
1 :  LAPTH - Laboratoire d'Annecy-le-Vieux de Physique Théorique
2 :  PMT - Laboratoire de Physique Mathématique et Théorique
3 :  LPTA - Laboratoire de Physique Théorique et Astroparticules
Mathématiques/Algèbres quantiques

Mathématiques/Physique mathématique

Physique/Physique mathématique

Physique/Physique des Hautes Energies - Théorie
Lien vers le texte intégral : 
http://fr.arXiv.org/abs/q-alg/9712037